Vol 6, No 1 (2008)

June

Table of Contents

Articles

Pairwise $T_S$ - Spaces PDF
K. Chandrasekhara Rao, D. Narasimhan 1 - 8
Meromorphic Functions that share two finite values with their derivative (II) PDF
Ungsana Chundang, Suchai Tanaiadchawoot 9 - 15
Strong Convergence of Approximating Fixed Point Sequences for Relatively Nonlinear Mappings PDF
Tae-Hwa Kim 17 - 35
The Convergence Modes in Random Fuzzy Theory PDF
Yan-Kui Liu, Xiao-Dong Dai 37 - 47
Fixed Point Theorems via Absorbing Maps PDF
U. Mishra, A. S. Ranadive, D. Gopal 49 - 60
Three-step iterative convergence theorems with errors for set-valued mappings in Banach spaces PDF
Yen-Cherng Lin 61 - 73
Strong convergence of modified Mann iteration method for an infinite family of nonexpansive mappings in a Banach space PDF
Issara Inchan 75 - 87
The Application of Curvilinear Coordinate for Primitive Equation in the Gulf of Thailand PDF
W. Wannawong, U. Humphries, A. Luadsong 89 - 108
Common coincidence points of R-weakly commuting fuzzy maps PDF
R. K. SAINI, MANISH KUMAR, VISHAL GUPTA, S. B. SINGH 109 - 115


The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|